# SDR DALA2023021301087

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N956DD
- Make and model: Boeing 737-9
- Aircraft serial: 39823
- Aircraft time: 19,148 hours, 13,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2623332) DURING INSPECTION FOUND BROKEN WEB - INTERCOSTAL AT LEVEL STR 26L BTW FR STA 500J TO 500K AT F. REPLACED WEB-INTERCOSTAL LOCATED AT LEVEL STRINGER 26L BETWEEN STA 500J TO STA 500K AT FWD CARGO COMPARTMENT AS PER B737-900ER SRM 51-40-02-0G SRM 51-10-02-0G.
